MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH TI CONC BULLET LORD 9X11X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH TI CONC BULLET LORD 9X11X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 196923511
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary: the complaint device was not received for investigation.An investigation was performed based on the images attached to the pc titled.The images were reviewed, and the complaint condition can be confirmed.The concorde bullet implant in the patient migrated out of the original location.There was no lot number provided, therefore a manufacturing record evaluation cannot be performed.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as received condition could not be assessed, and a dimensional inspection and document/specification review were not completed during the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history review - there was no lot number provided, therefore a manufacturing record evaluation cannot be performed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on august 25, 2021, a patient previously operated with right leg pain.Ct imaging indicated the concorde bullet titanium cage had migrated posteriorly beyond the endplates resulted in a revision surgery.The surgeon re-advanced the cage to the anterior aspect of the disc space and rotated the cage such that the longitudinal axis of the cage is aligned with the coronal plane using various instruments including concorde inserter, inserter's stylet, concorde tamp, a bone funnel tamp, and downward curettes.The surgeon also loosened the construct, compress posteriorly, and re-tighten the construct to prevent future migration of the cage.Concomitant device reported: concorde inserter (part# unknown, lot# unknown, quantity unknown).Inserter's stylet (part# unknown, lot# unknown, quantity unknown).Concorde tamp (part# unknown, lot# unknown, quantity unknown).Curette (part# unknown, lot# unknown, quantity unknown).This report is for one (1) ti conc bullet lord 9x11x23.This is report 1 of 1 for complaint (b)(4).

Brand Name
TI CONC BULLET LORD 9X11X23
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12519131
Report Number1526439-2021-02062
Device Sequence Number4232045
Product Code MAX
UDI-Device Identifier10705034454368
UDI-Public(01)10705034454368
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number196923511
Device Catalogue Number196923511
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/23/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CONCORDE INSERTER; UNKNOWN CONCORDE TAMP; UNKNOWN CURETTE; UNKNOWN INSERTER'S STYLET
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR